19 results for calculus.

Parameters for your search query:
Keyword    calculus

Open AccessArticle
Export: RIS | BibTeX | EndNote
Hermite-Hadamard Type Inequalities for Multiplicatively h-Preinvex Functions
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 65-70. DOI: 10.12691/tjant-9-3-5
Pub. Date: December 24, 2021Views: 5634Downloads: 6935
Open AccessArticle
Export: RIS | BibTeX | EndNote
Competency-Based Learning for Motivation and Academic Performance in a Pre-calculus Course
American Journal of Educational Research. 2019, 7(1), 54-59. DOI: 10.12691/education-7-1-9
Pub. Date: January 11, 2019Views: 8802Downloads: 8616
Open AccessArticle
Export: RIS | BibTeX | EndNote
Teachers’ Choice and Use of Examples in Teaching Derivatives
American Journal of Educational Research. 2017, 5(11), 1152-1157. DOI: 10.12691/education-5-11-6
Pub. Date: November 30, 2017Views: 10333Downloads: 8553
Open AccessArticle
Export: RIS | BibTeX | EndNote
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131. DOI: 10.12691/tjant-5-4-2
Pub. Date: June 14, 2017Views: 10264Downloads: 9320
Open AccessArticle
Export: RIS | BibTeX | EndNote
Applications of Z-transform to Some Elemantary Functions in q- and (p,q)-Calculus
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 164-167. DOI: 10.12691/tjant-4-6-3
Pub. Date: November 05, 2016Views: 16651Downloads: 15232
Open AccessArticle
Export: RIS | BibTeX | EndNote
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66. DOI: 10.12691/tjant-4-3-2
Pub. Date: August 09, 2016Views: 12373Downloads: 11369Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Longitudinal Study of Students in a Dual-Enrollment Mathematics Program: A Focus on Preparation for Calculus
American Journal of Educational Research. 2016, 4(2), 204-209. DOI: 10.12691/education-4-2-9
Pub. Date: February 23, 2016Views: 15264Downloads: 13754
Open AccessArticle
Export: RIS | BibTeX | EndNote
Studies on Fractional Differential Operators of Two Parameters in a Complex Domain
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 1-7. DOI: 10.12691/tjant-4-1-1
Pub. Date: January 03, 2016Views: 11868Downloads: 10742
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Extensions of Some Known Special Polynomials under the Theory of Multiple q-Calculus
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 128-139. DOI: 10.12691/tjant-3-5-4
Pub. Date: December 16, 2015Views: 22376Downloads: 21178Citations: 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of System of Linear Fractional Differential Equations with Modified Derivative of Jumarie Type
American Journal of Mathematical Analysis. 2015, 3(3), 72-84. DOI: 10.12691/ajma-3-3-3
Pub. Date: November 25, 2015Views: 16012Downloads: 14112
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects




Journals







Article Types